# SDR QXEA0101421

- Difficulty date: August 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 10,459 hours, 14,236 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 1 INCH CRACK ON NACELLE BULKHEAD AT STATION XN125.5, ZN1.0, AND YW 143.0 (VIEWED LOOKING IN THROUGH 416AR). REPAIRED DAMAGE IAW DASH-8 RD 8-54-611
